# SDR SIMA950782

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107AE
- Make and model: Saab SF340A
- Aircraft serial: 340A107
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50092361
- Condition: Broken
- Location: Nr 1 Mlg
- Part time: 178 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - WHEEL ASSY WAS REMOVED FROM AIRCRAFT IN ORD AND SENT TO WHEEL SHOP.  THE WHEEL ASSY HAS 11 INCHES OF INNER FLANGE BROKEN OFF OF WHEEL INNER ASSY.  THE INNER WHEEL ASSY HAS BEEN REMOVED FROM SERVICE.  (W)
